淡江大學機構典藏:Item 987654321/41262
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 59581/92851 (64%)
造访人次 : 818490      在线人数 : 21
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41262


    题名: An inverse nodal problem for vectorial Sturm-Liouville equations
    作者: Shen, Chao-liang;謝忠村;Shieh, Chung-tsun
    贡献者: 淡江大學數學學系
    日期: 2000-04
    上传时间: 2010-01-28 07:07:47 (UTC+8)
    出版者: Institute of Physics (IOP)
    摘要: Let P (x) denote a 2 × 2 symmetric matrix-valued function defined on [0, 1]. We
    prove that if there exists an infinite sequence {y(x; λnj )}∞
    j=1 of Dirichlet eigenfunctions of the
    operator − d2
    dx2 + P (x) whose components all have zeros in common, then P (x) is simultaneously
    diagonalizable on [0, 1]. This result can also be generalized to the general n-dimensional case.
    關聯: Inverse Problems 16(2), pp.349-356
    DOI: 10.1088/0266-5611/16/2/306
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0KbUnknown289检视/开启
    An inverse nodal problem for vectorial Sturm-Liouville equations.pdf381KbAdobe PDF0检视/开启
    index.html0KbHTML86检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈